# SDR N6WA2025072301

- Difficulty date: July 22, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N535GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10227
- Aircraft time: 44,610 hours, 32,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GH002473
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERIOR EMERG. LIGHT INOP.   R/R LH EXTERIOR EMERGENCY LIGHT INOP CRJ AMM 33-51-15
